×

zbMATH — the first resource for mathematics

On 2-extendability of generalized Petersen graphs. (English) Zbl 0863.05063
Summary: Let \(\text{GP}(n,k)\) be a generalized Petersen graph with \((n,k)=1\), \(n>k\geq4\). Then every pair of parallel edges of \(\text{GP}(n,k)\) is contained in a 1-factor of \(\text{GP}(n,k)\). This partially answers a question posed by Larry Cammack and Gerald Schrag [Problem 101, Discrete Math. 73, No. 3, 311-312 (1989)].
MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
PDF BibTeX XML Cite
Full Text: EuDML